55018

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis

ISBN/ISSN: 

0001-4346

DOI: 

10.1134/S0001434619010103

Наименование источника: 

  • Mathematical Notes

Обозначение и номер тома: 

Vol. 105, No. 1

Город: 

  • Moscow

Издательство: 

  • MAIK "Nauka/Interperiodika'" and Pleiades Publishing

Год издания: 

2019

Страницы: 

91–103
Аннотация
Estimates of the norms of spaces associated to weighted first-order Sobolev spaces with various weight functions and summation parameters are established. As the main technical tool, boundedness criteria for the Hardy–Steklov integral operator with variable limits of integration in Lebesgue spaces on the real axis are used.

Библиографическая ссылка: 

Степанов В.Д., Ушакова Е.П. Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis // Mathematical Notes. 2019. Vol. 105, No. 1. С. 91–103.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: